×

zbMATH — the first resource for mathematics

Reaction-diffusion problems in cylinders with no invariance by translation. II: Monotone perturbations. (English) Zbl 0902.35036
[For Part I, cf. ibid. No. 4, 457-498 (1997; Zbl 0889.35035).]
The goal of this paper is to investigate the existence and “a priori” properties of solutions of the reaction-diffusion equations in an infinite cylinder \(\Sigma= \mathbb{R}\times\omega\), where \(\omega\) is a bounded domain in \(\mathbb{R}^{N-1}\) with smooth boundary.
Reviewer: V.A.Sava (Iaşi)

MSC:
35J60 Nonlinear elliptic equations
35K57 Reaction-diffusion equations
35P30 Nonlinear eigenvalue problems and nonlinear spectral theory for PDEs
76Z05 Physiological flows
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Agmon, S.; Nirenberg, L., Properties of solutions of ordinary differential equations in Banach space, Comm. pure appl. math., Vol. 16, 121-239, (1963) · Zbl 0117.10001
[2] Aronson, D.G.; Weinberger, H.F., Multidimensional nonlinear diffusions arising in population genetics, Adv. in math., Vol. 30, 33-58, (1978) · Zbl 0407.92014
[3] Berestycki, H.; Larrouturou, B., Quelques aspects mathématiques de la propagation des flammes prémélangées, () · Zbl 0755.35090
[4] Berestycki, H.; Larrouturou, B., A semilinear elliptic equation in a strip arising in a two-dimensional flame propagation model, J. reine angew. math., Vol. 396, 14-40, (1989) · Zbl 0658.35036
[5] Berestycki, H.; Larrouturou, B.; Lions, P.L., Multidimensional traveling-wave solutions of a flame propagation model, Arch. rat. mech. anal., Vol. 111, 33-49, (1990) · Zbl 0711.35066
[6] Berestycki, H.; Larrouturou, B.; Roquejoffre, J.M., Stability of traveling fronts in a curved flame model, part I, linear analysis, Arch. rat. mech. anal., Vol. 117, 97-117, (1992) · Zbl 0763.76033
[7] Berestycki, H.; Nirenberg, L., Travelling fronts in cylinders, Ann. inst. H. Poincaré, analyse non linéaire, Vol. 9, 5, 497-572, (1992) · Zbl 0799.35073
[8] Berestycki, H.; Nirenberg, L., On the method of moving planes and the sliding method, Bol. da soc. braseleira de matematica, Vol. 22, 1-37, (1991) · Zbl 0784.35025
[9] Fife, P.C.; McLeod, J.B., The approach of solutions of non-linear diffusion equations to traveling front solutions, Arch. rat. mech. anal., Vol. 65, 335-361, (1977) · Zbl 0361.35035
[10] Hamel, F., Reaction-diffusion problems in cylinders with no invariance by translation, part I: small perturbations, Ann. inst. H. Poincaré, analyse non linéaire, Vol. 14, 457-498, (1997) · Zbl 0889.35035
[11] Hamel, F., Formules MIN-MAX pour LES vitesses d’ondes progressives multidimensionnelles, (), preprint · Zbl 0956.35041
[12] Kanel’, Ja.I., Stabilization of solution of the Cauchy problem for equations encountred in combustion theory, Mat. sbornik., Vol. 59, 245-288, (1962)
[13] Kolmogorov, A.N.; Petrovsky, I.G.; Piskunov, N.S., Etude de l’équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin université d’etat à Moscow (bjul. moskowskogo GoS. univ.), Série internationale, 1-26, (1937), section A.1 · Zbl 0018.32106
[14] Liñan, A., Fluid dynamic aspects of combustion theory, (1989), Mauro Picone Rome, course of IAC
[15] Pazy, A., Asymptotic expansions of solutions of ordinary differential equations in Hilbert space, Arch. rat. mech. anal., Vol. 24, 193-218, (1967) · Zbl 0147.12303
[16] Sivashinsky, G.I., Instabilities, pattern formation and turbulence in flames, Ann. rev. fluid mech., Vol. 15, 179-199, (1983) · Zbl 0538.76053
[17] Vega, J.M., On the uniqueness of multidimensional travelling fronts of some semilinear equations, J. math. anal. appl., Vol. 177, 481-490, (1993) · Zbl 0816.35035
[18] Vega, J.M., The asymptotic behavior of the solutions of some semilinear elliptic equations in cylindrical domains, J. diff. eq., Vol. 102, 119-152, (1993) · Zbl 0803.35058
[19] Volpert, V.A.; Volpert, A.I., Existence and stability of stationary solutions for a class of semilinear parabolic systems, Comm. in part. diff. eq., Vol. 18, 2051-2069, (1993) · Zbl 0819.35076
[20] Williams, F., Combustion theory, (1983), Addison-Wesley reading MA
[21] Xin, X., Existence and uniqueness of travelling waves in a reaction-diffusion equation with combustion nonlinearity, Idiana univ. math. J., Vol. 40, No 3, (1991) · Zbl 0727.35070
[22] Xin, X., Existence of planar flame fronts in convective-diffusive periodic media, Arch. rat. mech. analysis, Vol. 121, 205-233, (1992) · Zbl 0764.76074
[23] Xin, X., Existence and stability of travelling waves in periodic media governed by a bistable nonlinearity, J. dyn. diff. eq., Vol. 3, 541-573, (1991) · Zbl 0769.35033
[24] Xin, X., Existence and non existence of travelling waves and reaction-diffusion front propagation in periodic media, J. statist. phys., Vol. 73, 893-926, (1993) · Zbl 1102.35340
[25] Zeldovich, J.B.; Frank-Kamenetskii, D.A., A theory of thermal propagation of flame, (), Vol. 9, 131-140, (1938)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.